×

Found 96 Documents (Results 1–96)

100
MathJax

Total Poisson boundedness of solutions of \(\mathcal{P}\)-perturbed complex systems of differential equations. (English. Russian original) Zbl 1448.34072

Russ. Math. 63, No. 10, 55-65 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 10, 62-74 (2019).
Reviewer: Cemil Tunç (Van)
MSC:  34C11 34D20
PDF BibTeX XML Cite
Full Text: DOI

Totally bounded cubic systems in \(\mathbb{R}^2\). (English) Zbl 1048.37043

Macki, Jack W. (ed.) et al., Dynamical systems. Lectures given at the C.I.M.E. summer school, Cetraro, Italy, June 19–26, 2000. Berlin: Springer (ISBN 3-540-40786-3/pbk). Lect. Notes Math. 1822, 103-171 (2003).
PDF BibTeX XML Cite

Infinitesimal analysis. Part I. (Инфинитезимальный анализ. Часть I.) (Russian) Zbl 1013.46003

Nestandartnye Metody Analiza. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN. x, 317 p. (2001).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software